# SDR 98ZZZX88

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N341D
- Make and model: Beech B-60
- Aircraft serial: P397
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 60110000
- Condition: Damaged
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W WING BOLT REPLACEMENT AND WING INSPECTION, FOUND LOWER AFT WING FITTINGS ON BOTH WINGS WITH COMPRESSION MARKS.  BEECHCRAFT FIELD SERVICE CONTACTED PER MM INSTRUCTIONS.  SPECIAL TOOLING AVAILABLE TO RESURFACE FITTING FACE.  SUBMITTER SUGGESTED OWNERS CONFORM TO WING BOLT INSPECTION/REPLACEMENT PER MM INTERVALS.
